# SDR MASA00024

- Difficulty date: February 18, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Part number: 1295141193
- Condition: Out Of Adj
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5299 - IAD-SYR - DURING STANDARD PREFLIGHT INSPECTION, THE CREW NOTED THEY HAD A BINDING AT THE PAX DOOR.  THE AIRCRAFT WAS FERRIED TO RDG AND MAINTENANCE FOUND THE COUNTER CABLE TO BE SHORT.  MAINTENANCE THEN ADJUSTED THE COUNTER BALANCE CABLE, OPS CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
